# SDR UALA2012080804298

- Difficulty date: August 7, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 66,139 hours, 11,670 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Shoulder Belt
- Condition: Sticking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOULDER HARNESS PROBLEM, STICKS.  REPLACED CAPTAINS HARNESS, OPS CHECKED GOOD.
